# SDR VNAA202302091111

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 18,175 hours, 16,603 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLIMBING OUT FROM CLT RCVD ELEVATOR SPLIT CAUTION MSG NORMAL ELEVATOR INPUT BEING APPLIED. CLIMBING LEFT TURN BETWEEN 6K AND 8K FT AT 250 KTS. COMPLETED DOUBLE TENSIONING OF ELEVATOR CONTROL CABLES IAW CRJ900 AMM 21-31-00-750-801
